# SDR DALA2017100507286

- Difficulty date: October 4, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 43,923 hours, 29,793 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CUSP WEB ON STA Y=662 AND X=-54 AT PAX CABIN REF NRC 00349 (CPAX). CUSP WEB WAS REPAIRED PER SRM 53-00-55-2R-4 FIG 206 AND SRM 51-41-02-0G AND 51-41-05-0G.
